# SDR ASAA2021102236390

- Difficulty date: October 22, 2021
- Submitted: October 26, 2021
- Operation: Air carrier
- Aircraft: N291BT
- Make and model: Boeing 737-9
- Aircraft serial: 44088
- Aircraft time: 988 hours, 341 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAP FLAG ON F/O'S DISPLAY LNAV/VNAV NOT AVAILABLE. GROUNDED - YES. VERIFIED LEFT FMC SHOWED FAIL IN FMC BITE RESET FMC COMPUTER FMC BITE IS NORMAL REF B737-9 MM 34-61-0. NO STATUS MESSAGES SHOW REF IFIM 31-98-00-810-803. SEAMC DAVE CONSULTED OK FOR SERVICE.
